Regenerating hyperbolic cone 3-manifolds from dimension 2

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

We prove that a closed 3-orbifold that fibers over a hyperbolic polygonal 2-orbifold admits a family of hyperbolic cone structures that are viewed as regenerations of the polygon, provided that the perimeter is minimal. © Association des Annales de ľinstitut Fourier, 2013, tous droits réservés.
Original languageEnglish
Pages (from-to)1971-2015
JournalAnnales de l'Institut Fourier
Volume63
Issue number5
DOIs
Publication statusPublished - 1 Dec 2013

Keywords

  • Degeneration
  • Hyperbolic cone 3-manifold
  • Hyperbolic polygon
  • Orbifold
  • Perimeter

Fingerprint Dive into the research topics of 'Regenerating hyperbolic cone 3-manifolds from dimension 2'. Together they form a unique fingerprint.

Cite this